# SDR AALA972228

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GOUGE IN SKIN AT STRINGER 2R, STATION 840 BLENDED BEYOND LIMITS.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
